# SDR FDEA201011164387

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363716
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 380 - STA 480, RBL 45.  REMOVED DAMAGED SEAT TRACK  FABRICATED NEW SECTION USING BAC1520-792, 7178-T65 DIMS 135" AND INSTALLED IAW SRM 53-10-2 AND SRM 51-30-2.
